# SDR DXTA2024110100997

- Difficulty date: October 29, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N424QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500470
- Aircraft time: 5,439 hours, 4,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS00
- Part serial: 006381
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: EMER LIGHTS ILLUMINATE IN THE ARMED POSITION CORRECTIVE ACTION; REPLACED #1 EMERGENCY BATTERY IAW PHENOM 300 AMM 33-52-01-960-801-A. OPS CHECK SATISFACTORY.
